American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Tomohiro Okuma, Kei-ichi Watanabe and Ken-ichi Yoshida. Rees algebras and $p_g$-ideals in a two-dimensional normal local domain. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] L. Birbrair, A. Fernandes, D. T. Lê and J. E. Sampaio. Lipschitz regular complex algebraic sets are smooth. Proc. Amer. Math. Soc. 144 (2016) 983-987.
Abstract, references, and article information   
View Article: PDF

[3] Craig Huneke and Kei-ichi Watanabe. Upper bound of multiplicity of F-pure rings. Proc. Amer. Math. Soc. 143 (2015) 5021-5026.
Abstract, references, and article information   
View Article: PDF

[4] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc. 142 (2014) 4099-4111. MR 3266981.
Abstract, references, and article information   
View Article: PDF

[5] Krzysztof Kurdyka and Stanisław Spodzieja. Separation of real algebraic sets and the {\L}ojasiewicz exponent. Proc. Amer. Math. Soc. 142 (2014) 3089-3102.
Abstract, references, and article information   
View Article: PDF

[6] António Araújo and Orlando Neto. Limits of tangents of quasi-ordinary hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 1-11.
Abstract, references, and article information   
View Article: PDF

[7] Alexandre Fernandes and Maria Ruas. Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane. Proc. Amer. Math. Soc. 141 (2013) 1125-1133.
Abstract, references, and article information   
View Article: PDF

[8] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[9] Nero Budur, Pedro D. González-Pérez and Manuel González Villa. Log canonical thresholds of quasi-ordinary hypersurface singularities. Proc. Amer. Math. Soc. 140 (2012) 4075-4083.
Abstract, references, and article information   
View Article: PDF

[10] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[11] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF

[12] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF

[13] Phạm Tiến Sơn. The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero. Proc. Amer. Math. Soc. 139 (2011) 1-9. MR 2729065.
Abstract, references, and article information   
View Article: PDF

[14] Shengli Tan, Stephen S.-T. Yau and Huaiqing Zuo. Łojasiewicz inequality for weighted homogeneous polynomial with isolated singularity. Proc. Amer. Math. Soc. 138 (2010) 3975-3984. MR 2679619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. A. Stepanov. Erratum to ``A note on resolution of rational and hypersurface singularities''. Proc. Amer. Math. Soc. 138 (2010) 3019-3020. MR 2644912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. A. Stepanov. A note on resolution of rational and hypersurface singularities. Proc. Amer. Math. Soc. 136 (2008) 2647-2654. MR 2399025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zach Teitler. A note on Mustata's computation of multiplier ideals of hyperplane arrangements. Proc. Amer. Math. Soc. 136 (2008) 1575-1579. MR 2373586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga. Pencils and infinite dihedral covers of $\mathbb{P}^2$. Proc. Amer. Math. Soc. 136 (2008) 21-29. MR 2350384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jason Howald, Mircea Mustata and Cornelia Yuen. On Igusa zeta functions of monomial ideals. Proc. Amer. Math. Soc. 135 (2007) 3425-3433. MR 2336554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David E. Anderson. A cusp singularity with no Galois cover by a complete intersection. Proc. Amer. Math. Soc. 132 (2004) 2517-2527. MR 2054775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masako Furuya and Masataka Tomari. A characterization of semi-quasihomogeneous functions in terms of the Milnor number. Proc. Amer. Math. Soc. 132 (2004) 1885-1890. MR 2053957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steven Dale Cutkosky. Simultaneous resolution of singularities . Proc. Amer. Math. Soc. 128 (2000) 1905-1910. MR 1646312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia